MathSciNet Relay Station
MathSciNet bibliographic data
MR2298573 34K12 (34K45)
Alzabut, J. O.; Abdeljawad, T. Exponential boundedness for solutions of linear impulsive differential equations with distributed delay. Int. J. Pure Appl. Math. 34 (2007), no. 2, 203–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement